# SDR DALA1202751801

- Difficulty date: January 19, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29696
- Aircraft time: 44,385 hours, 10,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DRC MAINTENANCE FOUND L1 R1 DOOR EMERGENCY LIGHTS INOPERATIVE.  POWER SUPPLY MODULE AT L1 DOOR WAS REPLACED.  SYSTEM OPERATION IS NORMAL.
